Ask an expert
Question

30 Jan 2013

Noristerat Injection
I''m on the Noristerat Injection for about a year now. My partner and I started having sex about 3 months ago. He uses the ''pulling out'' method. I''m starting to have lower back pain for a week now, is this besause I had to go for the injection again yesterday or am I pregnant?

Thank You :)
Answer 3,357 views
Expert
Sexologist
sexologist

01 Jan 0001

I am not sure why you practice the "pulling out' method since you are on contraception.there are a variety of reasons for your backache and you should check that up.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.